VASECTOMY-ERECTILE DISFUNCTION

Patient : I went last year April for a vasectomy.3 month's after I noticed that my sex drive disapeared.I tried all the male performance enhancers on the marked and it only helped when I watched porn movies.I went back to the Hospital Clinic to ask for help,witch they gave me 4 time tabletts of Cialis 20 mg.Each pill gave me a headache of 3 days.I gave feed back to the Hospital Clinic witch told me that it's all in my head?I went for a second appinion by a private doctor witch after tests injected me with Nebido 1000 mg.It was supposed to help me for 3 months with my erection problem.It also only helped when watching porn movie.I also didnt got my morning glory's as usaul after I had my vasectomy.I am now starting to get pain on my testicles,but when I do get the pain I have to watch a porn movie to empty myself.I used to have sex 3 times a week and sometimes 3 times a day,but now I have no sexual desires.What is wrong and what can I do?
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: There is blood in the toilet bowl and paper. But not in the stool.

Q: Abnormalality is present in postier occipital cortex immageing suggest hemosterion suggested occult vascular malforma...

Q: I have a lump looking thing just outside my anal canal

Q: I used mdma and alchool four days in a row on the weekend of the 15th to the 18th of June. I also did one line of coc...

Q: I recently had PFT's performed at the request of my PCP. This result is in comparison to the same tests from2/15. ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews